Complete characterization of functions satisfying the conditions of Arrow’s theorem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 39 (2012)
Issue (Month): 1 (June)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- James M. Buchanan, 1954. "Social Choice, Democracy, and Free Markets," Journal of Political Economy, University of Chicago Press, vol. 62, pages 114.
- Kenneth J. Arrow, 1950. "A Difficulty in the Concept of Social Welfare," Journal of Political Economy, University of Chicago Press, vol. 58, pages 328.
- Wilson, Robert, 1972. "Social choice theory without the Pareto Principle," Journal of Economic Theory, Elsevier, vol. 5(3), pages 478-486, December.
- Blau, Julian H, 1971. "Arrow's Theorem with Weak Independence," Economica, London School of Economics and Political Science, vol. 38(152), pages 413-20, November.
- James M. Buchanan, 1954. "Individual Choice in Voting and the Market," Journal of Political Economy, University of Chicago Press, vol. 62, pages 334.
- Juan Candeal, 2013. "Invariance axioms for preferences: applications to social choice theory," Social Choice and Welfare, Springer, vol. 41(3), pages 453-471, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.